# SDR 96ZZZX4186

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494HL
- Make and model: Bolkms BO105S
- Aircraft serial: S813
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fastener
- Part number: 2600ISW
- Condition: Failed
- Location: Engine Firewall
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

DZUS FASTENER FOR ENGINE FIREWALL FAILED CAUSING FOD DAMAGE TO NR 2 ENGINE.  ENGINE WAS SHUT DOWN IN-FLIGHT.  AIRCRAFT LANDED SAFELY.  REPLACED NR 2 ENGINE DUE TO DAMAGE TO COMPRESSOR AND TURBINE DAMAGE.
